# SDR SWAA2019110638651

- Difficulty date: October 23, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SKIN DENTS AT BS 1040 +13 BETWEEN STR-20-21R DEEPEST DENT MEASURES L-.5 X W-.3 X Y-.012 W/Y=25.          / REPAIRED TWO SKIN DENTS THAT WERE OUT OF LIMITS BS-1040+12- BS-1040+14.5, BETWEEN STR-20-21R. PER SRM 53-00-01-1A-1. FABRICATED AND INSTALLED SKIN REPAIR IAW SRM 53-80-01-2R-5.
